Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Costa, J. C. F. Nishimura, T. and Ruas, M. A. S. 2014. Bi-Lipschitz $$\mathcal A $$ -equivalence of $$\mathcal K $$ -equivalent map-germs. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, Vol. 108, Issue. 1, p. 173.

    Costa, João Carlos Ferreira Saia, Marcelo José and Soares Junior, Carlos Humberto 2012. Bi-Lipschitz <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals=""><mml:mi mathvariant="script">A</mml:mi></mml:math>-triviality of map germs and Newton filtrations. Topology and its Applications, Vol. 159, Issue. 2, p. 430.

    Ruas, Maria Aparecida Soares and Valette, Guillaume 2011. C 0 and bi-Lipschitz $${\mathcal{K}}$$ -equivalence of mappings. Mathematische Zeitschrift, Vol. 269, Issue. 1-2, p. 293.


Existence of Moduli for Bi-Lipschitz Equivalence of Analytic Functions

  • Jean-Pierre Henry (a1) and Adam Parusiński (a2)
  • DOI:
  • Published online: 01 April 2003

We show that the bi-Lipschitz equivalence of analytic function germs (${\open C}^{2}$, 0)→(${\open C}$, 0) admits continuous moduli. More precisely, we propose an invariant of the bi-Lipschitz equivalence of such germs that varies continuously in many analytic families ft: (${\open C}^{2}$, 0)→(${\open C}$, 0). For a single germ f the invariant of f is given in terms of the leading coefficients of the asymptotic expansions of f along the branches of generic polar curve of f.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *